# SDR ASAA2023040342993

- Difficulty date: April 3, 2023
- Submitted: April 25, 2023
- Operation: Air carrier
- Aircraft: N532AS
- Make and model: Boeing 737890
- Aircraft serial: 36346
- Aircraft time: 46,029 hours, 13,588 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Part number: 141A31125141A352
- Condition: Dented
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FUSELAGE STA.294.5 LH LOWER BELLY SKIN TO MID SKIN LAP SEEM DENTED-5.0"L X 5.50"W X0.028"D - DEPTH OF LOWER SKIN.DENT WIDTH IS LONGITUDINAL IN LENGTH & RUNS ALONG THE FRAME.STREAMER (HIDDED DAMAGE INSPECTION ON INTERIOR STRUCTURE IS REQUIRED. GROUNDED - YES. DENT DAMAGE REMOVED BY CUTOUT. FABRICATED REPAIR PARTS AND INSTALLED REPAIR IAW ALASKA EA# 800-53EA-25502THIS IS A CAT B REPAIR WITH A REINSPECT AT 50,000FLIGHT CYCLES.
